MDJunction - People Helping People
 
Ask a Question
10/21/2008 11:56 PM

Just took seroquel for the first time

JimmyTheHook
 
Posts: 15
Member

I just took a 50 mg dose of Seroquel. It is my first time using this medication. Within 30 min of taking it my heart rate increased and I felt uncomfortable. After a while I finally settled down and now am enjoying the relaxation before bed. Has any other Seroquel users experienced increased heart rate or other cardiac side effects? Thanks.

Jim

Reply

10/22/2008 12:09 AM
saralaurie
saralaurie  
Posts: 1252
VIP Member

no, maybe it is anxiety of taking a new med. i take 100mg hs (it is a psychotic) & allows me to sleep. givr it some time...sara

10/22/2008 12:10 AM
JackieBlue
JackieBlue  
Posts: 70
Member

I've taken Seroquel in the past and I couldn't breathe, so I had to stop. I don't remember the dose.

10/22/2008 12:23 AM
Zoe42405
Zoe42405Posts: 917
Member

2 years ago I was taking 300mg of Seroquel. It was for sleep at night. I was in a prolonged manic state and on a lot of other meds. Never noticed any side effects, but I had a pretty heavy cocktail I was consuming.

I'm stable now and I take 50mg at night. The only side effects I have are leg twitches. They've gotten less as time goes on. Maybe my version is leg twitches and yours is increased heart rate. Mine goes away in about 30 minutes like yours does.


10/22/2008 05:02 AM
jritchie
jritchie  
Posts: 9229
VIP Member

When I first took Seroquel, it was like I smoked pot (uh, I remember from the '70's). But it sedated me too much so I don't take it anymore. Never had cardiac effects from it, tho.

10/23/2008 09:29 AM
marilynas
Posts: 6
Member

seroquel makes me fallasleep in about 30 minutes. so i take it so i won't stay up too late. but i think it is why i gained about 10 pounds. no pants fit me anymore.anyone else have that reaction?

Marilyn


10/23/2008 09:51 AM
jritchie
jritchie  
Posts: 9229
VIP Member

Yup, gained 30 pounds before I stopped taking it Sad But I was underweight to begin with.

10/23/2008 11:18 AM
cirquedumoi
cirquepourvousPosts: 1710
Senior Member

i've taken seroquel for a couple of years now. and aside from its sedative affects, i haven't had any problems. now i feel guilty...

10/23/2008 11:24 AM
jritchie
jritchie  
Posts: 9229
VIP Member

...as you should....

10/23/2008 11:34 AM
Arual001
Arual001  
Posts: 5030
VIP Member

lol

never took it, but keep track of you side effects and tell the pdoc of course

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved